Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762


Optimization and majorization of invariant measures

Author: Oliver Jenkinson
Journal: Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 1-12
MSC (2000): Primary 37A05, 37D20, 37E05; Secondary 37B10, 37E45, 37F15, 46A55
Published electronically: February 5, 2007
MathSciNet review: 2285761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The set of $ \times 2$-invariant measures can be equipped with the partial order of majorization, describing relative dispersion. The minimal elements for this order are precisely the Sturmian measures of Morse and Hedlund. This yields new characterisations of Sturmian measures, and has applications to the ergodic optimization of convex functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 37A05, 37D20, 37E05, 37B10, 37E45, 37F15, 46A55

Retrieve articles in all journals with MSC (2000): 37A05, 37D20, 37E05, 37B10, 37E45, 37F15, 46A55

Additional Information

Oliver Jenkinson
Affiliation: School of Mathematical Sciences, Queen Mary, University of London, Mile End Road, London, E1 4NS, UK

PII: S 1079-6762(07)00170-9
Keywords: Invariant measures, majorization, dilation, ergodic optimization
Received by editor(s): September 15, 2006
Published electronically: February 5, 2007
Additional Notes: The author was supported by an EPSRC Advanced Research Fellowship
Communicated by: Klaus Schmidt
Article copyright: © Copyright 2007 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia